RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1927, Volume 34, Number 1, Pages 9–28 (Mi msb7433)  

This article is cited in 7 scientific papers (total in 7 papers)

Sur le calcul des propositions dans la logique symbolique

J. J. Gégalkine


Full text: PDF file (1390 kB)

Bibliographic databases:


Citation: J. J. Gégalkine, “Sur le calcul des propositions dans la logique symbolique”, Mat. Sb., 34:1 (1927), 9–28

Citation in format AMSBIB
\Bibitem{Geg27}
\by J.~J.~G\'egalkine
\paper Sur le calcul des propositions dans la logique symbolique
\jour Mat. Sb.
\yr 1927
\vol 34
\issue 1
\pages 9--28
\mathnet{http://mi.mathnet.ru/msb7433}
\zmath{https://zbmath.org/?q=an:53.0043.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7433
  • http://mi.mathnet.ru/eng/msb/v34/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhalev A. Zolotykh A., “Standard Grobner-Shirshov Bases of Free Algebras Over Rings, I. Free Associative Algebras”, Int. J. Algebr. Comput., 8:6 (1998), 689–726  crossref  isi
    2. A. E. Gorodetsky, V. V. Dubarenko, “A combinatorial method for the evaluation of probabilities of complex Boolean functions”, Comput. Math. Math. Phys., 39:7 (1999), 1201–1203  mathnet  zmath  elib
    3. V. S. Vykhovanets, V. D. Malyugin, “Multiplikativnaya algebra i ee primenenie v logicheskoi obrabotke dannykh”, Probl. upravl., 3 (2004), 67–77  mathnet  elib
    4. T. I. Zaripov, R. Kh. Latypov, “Uskorennye algoritmy spektralnykh preobrazovanii reshayuschikh diagramm”, Issled. po inform., 10, Otechestvo, Kazan, 2006, 19–36  mathnet
    5. V. S. Vykhovanets, “Algebraic decomposition of discrete functions”, Autom. Remote Control, 67:3 (2006), 361–392  mathnet  crossref  mathscinet  zmath  elib  elib
    6. Kotenko A.G., “O podkhodakh k snizheniyu vychislitelnoi slozhnosti logicheskikh zadach analiza riska”, Izvestiya Peterburgskogo universiteta putei soobscheniya, 2011, no. 1, 180–189  elib
    7. Goryushkin A.P., “Ob odnoelementnoi funktsionalnoi polnote v algebre bulevykh funktsii”, Vestnik kraunts. fiziko-matematicheskie nauki, 2:1 (2011), 7–16  mathnet  elib
  • Математическiй сборникъ
    Number of views:
    This page:762
    Full text:349
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018